| Catalog Number |
02.18.TF3.RM |
| Health Effect - Clinical Codes |
Bone Fracture(s) (1870); Pain (1994)
| Date of Event |
08/28/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 25 september 2017.Lot 160687: (b)(4) items manufactured and released on 24 october 2016.Expiration date: 2021-05-26.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
Event or Problem Description
The patient came in complaining of pain.The patient also had a fatigue fracture of the tibial bone.The surgeon revised all medacta hardware.The surgery was completed successfully.